Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took depo shot 3 times, stopped. Breast hurts, dizziness, lost appetite, HPT negative. What's wrong ?

my name is AAA and i have only taken the depo shot 3 times and have not taken a shot in 5 months. my breast hurt many my nipples and behind them. i feel dizzy often and dont really have an appitite at all. i took a home pg test and the results were negative. is it possible to have a false negative becouse of the horomones in the depo shot?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you have not taken any injection in the past five months, it is unlikely that your current symptoms or the negative HPTs are due to the depo shots taken earlier. As natural ovulation is likely to have returned, you should get an estimation of the serum beta-hCG titres to confirm/exclude pregnancy as this is very sensitive and specific. You should also get a trans-vaginal sonogram to clarify the situation. Hope you find this information useful. Wish you good health.
Answered: Thu, 25 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor